A non-Markov model for volatility jumps
by V. Arunachalam; L. Blanco; S. Dharmaraja
International Journal of Financial Markets and Derivatives (IJFMD), Vol. 2, No. 3, 2011

Abstract: Volatility has a significant role to play in the determination of risk and in the valuation of options and other financial derivatives. The well-known Black-Scholes model for the financial derivatives deals with constant volatility. This paper presents a new model based on shot noise behaviour, in which the volatility jump occurs in random instant of times. The closed form solution is derived for the proposed model. Further, numerical results are illustrated to validate the above observations.

Online publication date: Sat, 28-Feb-2015

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Financial Markets and Derivatives (IJFMD):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com